Universal norms of p -units in some non-commutative Galois extensions.

Kato, Kazuya

Documenta Mathematica (2007)

  • Volume: Extra Vol., page 551-565
  • ISSN: 1431-0643

How to cite


Kato, Kazuya. "Universal norms of -units in some non-commutative Galois extensions.." Documenta Mathematica Extra Vol. (2007): 551-565. <http://eudml.org/doc/128124>.

author = {Kato, Kazuya},
journal = {Documenta Mathematica},
keywords = {Universal norms; K-theory; cyclotomic extension},
language = {eng},
pages = {551-565},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Universal norms of -units in some non-commutative Galois extensions.},
url = {http://eudml.org/doc/128124},
volume = {Extra Vol.},
year = {2007},

AU - Kato, Kazuya
TI - Universal norms of -units in some non-commutative Galois extensions.
JO - Documenta Mathematica
PY - 2007
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - Extra Vol.
SP - 551
EP - 565
LA - eng
KW - Universal norms; K-theory; cyclotomic extension
UR - http://eudml.org/doc/128124
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.